# SDR REXA2017021400233

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 7,697 hours, 5,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS CRACKED BEHIND HANDRAIL RECETACLE. REPAIRED PAX DOOR AFT RISER IAW SRM 52-11-04 TR52-0025. OPS TEST GOOD IAW AMM 52-11-04-710-801 AND 52-11-00-710-801.
